I’m hoping someone can tell me if this is normal. Yesterday morning I had an MRI of brain, spine and pelvis with contrast dye. I was in the machine a good couple of hours and I’ve had MRI’s before but not with dye and felt fine. Apart from the noise of two hours in the machine I came out feeling like I was coming round from an anaesthetic and this has subsided a little, but I feel like I’m coming down with flu, I have tingling hands and feet (more than normal) to the point where they’re stinging and shaking (more than normal) My skin is flushed and hot to the touch and I look like I’ve got heat rash, along with the fatigue and foggiest in my head I’m not feeling great. Sorry is has turned into a symptom list but has anyone else felt this after the contrast MRI, and how long does it last? Thank you, Amy x
Sorry I have no idea as I’ve never had a problem after gadolinium x I think its rather rare for someone to have an allergic reaction to it but if I were you I would try & see my GP as soon as possible, If it gets worse I would phone NHS Direct or even take myself down to A&E X
Also - maybe you are actually coming down with something? Is your temp up? Have you been around anyone with a rash?
Either way - I think you should be asking the doc some questions!